# SDR SWI2025F00901

- Difficulty date: May 10, 2025
- Submitted: July 15, 2025
- Operation: Air carrier
- Aircraft: N929SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7703
- Aircraft time: 50,362 hours, 43,718 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RBL9 FLOOR SUPPORT IS CORRODED BETWEENFS409+128 AND FS439  (C-CHECK RO 07/15/2025)REPAIRED RBL 9 PRESSURE FLOOR SUPPORT CAP IAW  REOS 601R-53-41-3229 REV -- DATED 2025-06-27 ABD 601R-53-41-3228 REV A DATED 2025-06-30. COMPLETED TASK CARD 51-900-1003-SKY AND ATTCHED COMPLETED FORM 337. WEIGHT CHANGE NEGLIBIBLE
